Have you talked with your Doctor about this? That should most likely be your first step. It sounds alot like Gasterointestinal problems . The stomach acid could be aggrivated when under stress and cause a reflux type condition. Maybe you could try someting on the order of Prilosec or any type of OTC antacid product.
Stress can do strange things the Body..........
Hello, Welcome to the Pain Managment Forum. I am sorry you are suffering with mouth ulcers. They can be painful. My grandmother use to tell me to put salt on the...ouch!!
Mouth ulcers, sometimes called canker sores, are a common affliction. Often they are simply caused by trauma and heal quickly on their own. The recurrent, bothersome form is known as recurrent aphthous stomatitis or simply aphthous ulcers.
Cause is unknown, though it is believed to be some sort of immune mediated condition. At this time it seems aphthous stomatitis is not caused by any infectious agent (viruses or bacteria) and these ulcers are not contagious.
Triggers are usually difficult to pin down. Stress, acidic foods, specific foods for the individual, trauma, chemical sensitivities, and the like all can play a role in setting off an attack.
Treatment: There is no cure for aphthous stomatitis. Laser treatments are the most effective. Pain relief is immediate and lasting; the ulcers heal in two to four days. A dentist applied treatment, Debacterol, gives almost immediate relief and speeds healing. It is an acidic agent which chemically cauterizes the ulcer surface, sterilizing it, and covering the painful nerve endings. Debacterol is 90 percent effective in giving immediate and lasting pain relief. Avoiding known triggers is helpful. A healthy diet with vitamin supplementation is recommended. Excellent oral hygiene, including use of antibacterial rinses (Rx chlorhexidine or OTC Listerine), has been shown to reduce frequency of attacks. Reducing stress is important as well. Topical steroid treatments (Kenalog, Lidex gel, Decadron rinses) are quite useful, reducing the pain and duration of the lesions. Usually a weaker steroid is used first and stronger varieties are attempted until results are found. In severe cases a short course of systemic steroid (prednisone, etc.) may be needed. A new drug Apthasol is on the market and has been shown to have some beneficial effects as well.
I hope this information is helpful. Take Care and good luck, Tuck
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.